Panadol Actifast Compact 10s
Review: 5 - "A masterpiece of literature" by , written on May 4, 2006
I really enjoyed this book. It captures the essential challenge people face as they try make sense of their lives and grow to adulthood.
Categories

Panadol Actifast Compact 10s

Available: In Stock
RM 7.88
Image
  • Order within
Description

Panadol Actifast can be used for headaches, fever, and toothache. Gentle on the stomach. The compact pocket version contains 10 capsules. Direction for Use 1-2 tablets every 4-6 hours (Do not take more than 8 tablets in 24 hours)

Specification & Usage

Ingredients: Paracetamol 500mg and Natrium 173mg

Contra Indication:

  • Do not use it if you are allergic to paracetamol, or any of the other ingredients in the product.
  • Do not take any other product containing paracetamol.
  • Caution Patients who have been diagnosed with liver or kidney impairment must seek medical advice before taking this medication.
  • Before taking this medicine, make sure you consult your doctor if you are taking warfarin or similar medicines used to thin the blood.
  • Keep out of reach of children.
  • Please see the doctor if your symptoms do not improve.
  • Keep below 30 degrees Celcius.